Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 14, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 14, Number 4 (1908)
Bull. Amer. Math. Soc. 14 (1908)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 14, Number 4 (1908)
Bull. Amer. Math. Soc. 14 (1908)
More Information
Full-text PDF Free Access     Request Permissions
The October meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 14 (1908), 157-160
More Information
Full-text PDF Free Access     Request Permissions
On triple algebras and ternary cubic forms
L. E. Dickson.
Bull. Amer. Math. Soc. 14 (1908), 160-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558578
Isothermal systems in dynamics
Edward Kasner.
Bull. Amer. Math. Soc. 14 (1908), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558579
On the equations of quartic surfaces in terms of quadratic forms
C. H. Sisam.
Bull. Amer. Math. Soc. 14 (1908), 172-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558580
Notes
Bull. Amer. Math. Soc. 14 (1908), 196-198
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 14 (1908), 198-202
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

L'Algèbre de la Logique, by Louis Couturat.
Symbolic Logic and its Applications, by Hugh MacColl.
The Development of Symbolic Logic; a Critical-Historical Study of the Logical Calculus, by A. T. Shearman.
Reviewer: Edwin Bidwell Wilson
Bull. Amer. Math. Soc. 14 (1908), 175-191
Review information
Full-text PDF Free Access
H. Durège, Elemente der Theorie der Funktionen einer komplexen veränderlichen Grösse, by Ludwig Maurer.
Reviewer: James Pierpont
Bull. Amer. Math. Soc. 14 (1908), 191-194
Review information
Full-text PDF Free Access
Quadratic Forms and their Classification by Means of Invariant Factors, by T. J. I' A. Bromwich.
Reviewer: Maxime Bôcher
Bull. Amer. Math. Soc. 14 (1908), 194-195
Review information
Full-text PDF Free Access
Elliptische Funktionen, by Heinrich Burkhardt.
Reviewer: James Pierpont
Bull. Amer. Math. Soc. 14 (1908), 194
Review information
Full-text PDF Free Access